# SDR CA960530003

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Driveshaft
- Part number: 206040015103
- Condition: Torn Boot
- Location: Main Drive
- Part time: 3,104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUBBER BOOT COMPLETELY TORN.
